# SDR AWXA200501586

- Difficulty date: November 20, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED VERTICAL WEB CRACKED, 1.31 INCHES, FROM WL 226 TO WL 234, BS 178 AND BL 17R.  MAINTENANCE REMOVED VERTICAL WEB FROM WL 226 TO WL 234, BS 178 AND BL 17R IAW BOEING 737-300 SRM 53-10-08-2R17 FIG 201.  FABRICATED NEW WEB IAW BOEING 737-300 SRM 53-10-08-2R17 AND BOEING DWG 65-17582.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, BL 17R AND FROM WL 226 TO WL 234 IAW BOEING 737-300 SRM 53-10-08-2R17 FIG 201.
